# SDR 00FDEA00621

- Difficulty date: September 1, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LWR AFT BODY OVERHEAT LIGHT CAME ON, BOTH PACKS ON WITH ENG 2 L + 3 BLEEDS, OPEN, LIGHT WENT OUT WHEN BLEEDS SWITCHED FROM ENG 2 TO ENG 1.  INSTALLED SENSING ELEMENT CORRECTLY.  CLEANED CONNECTORS.  NO DUCT LEAKS.  SYSTEM OK FOR SERVICE.
